# SDR WX0A2023121131916

- Difficulty date: December 10, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N338NV
- Make and model: Airbus A319-111
- Aircraft serial: 2378
- Aircraft time: 50,116 hours, 33,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 852386
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU 11WL FAILED WEEKLY BITE CHECK / TROUBLESHOT PER TSM 33-51-00-810-834-A. REMOVED AND REPLACED 11WL BATTERY PER AMM 33-51-38-000-001-A AND AMM 33-51-38-400-001-A. OPS CHECK GOOD"
